# SDR SWIA202164150

- Difficulty date: December 22, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH 1-3 SLAT TRACK CANISTER INSIDE RH WING FUEL TANK HAS CRACKED WELD   (C CHECK RO 02-03-22)   COMPLIED WITH R/H WING SLAT TRACK CANISTER REPAIR REF REO 670-5742-577 REV-- DATED 2016-12-02. SEE CONTINUE CARD FOR WORK PERFORMED. COMPLIED WITH SKY CARDS 51-900-1002-SKY AND 27-900-1009-SKY. ALL CHECKS GOOD.
